# SDR FDEA201607202550

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N240140
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE MAIN FLAP INTERIOR UPPER INTERSPAR PANEL LOWER SURFACE FOUND DELAMINATED AT WFS 180.  COMPLIED WITH PART 1 EA F-5750-T0327826, TITLE: WING FLIGHT SURFACES SRM REPAIRS ON RT WING INBD MAIN FLAP UPPER BONDED SKIN OUTER & INNER FACESHEETS, STA 16, 180 - RSC TRACKING.  REPAIR CLASSIFIED AS MAJOR.
